# SDR CALA2017040700919

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-7
- Aircraft serial: 29048
- Aircraft time: 56,838 hours, 22,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS MISSING AT RT OVERWING EMERG EXIT LOWER BULKHEAD.  REPLACED LENS WITH CORRECT DUAL LANGUAGE LENS.
